MAUDE Adverse Event Report: MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977A290
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other applicable concomitant components are: product id: 977a290, serial# (b)(4), product type: lead.Product id: 977a290, serial# (b)(4), product type: lead.Refer to manufacturer report #2649622-2018-20380 for details pertaining to the concomitant components.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative regarding a patient who was going to trial a spinal cord stimulation system.It was reported that the physician attempted to do a trial, but the trial was aborted because he could not get the lead into the proper location that he desired.The patient is doing fine as of (b)(6) 2018 and there were no adverse events reported.A different trial date is scheduled.There were no further complications reported or anticipated.(b)(6) 2018, (rep): additional information was received from a manufacturer representative (rep).It was reported that the healthcare provider discarded the leads.No further complications are anticipated.

Brand Name
VECTRIS SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8152260
Report Number2649622-2018-20383
Device Sequence Number11155428
Product Code LGW
UDI-Device Identifier00643169109377
UDI-Public00643169109377
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2022
Device Model Number977A290
Device Catalogue Number977A290
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2018
Initial Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR